MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE DEVICE
Model Number D011
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded high out of range pace impedance measurements.Further evaluation is expected at the next follow up.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Investigation of the available information determined this device exhibited oversensing of noise generated by the minute ventilation (mv)/respiratory sensor that is related to intermittent increases in impedance measurements.Engineering analysis and testing of returned products has identified that any repeated, small movements of the lead terminal ring can create wearing of the lead terminal ring and generate microscopic particles, which may accumulate and oxidize over time.This can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurements.Please refer to the incident description field for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12217976
Report Number2124215-2021-18196
Device Sequence Number2840617
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2020
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number108135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1